# SDR CA051017003

- Difficulty date: October 9, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- Aircraft time: 10,155 hours
- Engine: Garrtt TFE73131C
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Duct
- Part number: F50B721508A3
- Condition: Failed
- Location: Ecu
- Part time: 10,678 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: F

## Discrepancy

(CAN) CREW RECEIVED LT WARM BATT IND, FOLLOWED BY LT BATT HOT IND. ALSO, RT BATT IND WARM THEN HOT. SELECTED BOTH BATTERIES OFF, HAD AN AFT EQUIP BAY FIRE IND.  RAN PHASE DRILL INCLUDING ACT OF FIRE EXTING.  AFT EQUIP FIRE WARNING WENT OUT FOLLOWING, REDUCING BATT TEMPS.  NORMAL LANDING FOLLOWED. NO VISUAL IND OF FIRE.  AFTER INSP, DETERMINED, INSULATION AROUND ECU EXHAUST DUCT HAD FAILED, RIPPED OPEN ALLOWING BLEED AIR INTO AFT COMPT CAUSING MAIN BATT TO HEAT UP, GIVE HOT BATT WARNING AS WELL AS FIRE WARN AS BLEED AIR WAS DIRECTED AT FIRE DETECT LOOP. EFFECTED FIRE BOTTLES, SQUIBS WERE REPLACED, REPAIRED ECU DUCT, SLEEVE WERE INSTALLED. SYS WERE OPS AND LEAK CHECKED.  NO FAULTS WERE NOTED AND AC WAS RELEASED.
